# SDR ASAA2016012114974

- Difficulty date: January 21, 2016
- Submitted: January 25, 2016
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 68,333 hours, 39,157 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Arm
- Part number: 65299947
- Condition: Loose
- Location: L1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A REPORTED L-1 DOOR VERY DIFFICULT TO CLOSE.  ACFT GROUNDED.  INSPECTED L-1 DOOR FOUND JAM NUT ON GUIDE ARM LOOSE READJUSTED GUIDE ARM AS REQUIRED TIGHTENED JAM NUT AND SECURED SECONDARY COVER, REF MM 52-11-00.  OPS CHECK OF L-1 DOOR IS GOOD.
